Publikace ÚTF

Some high-frequency gravitational waves related to exact radiative spacetimes

Podolský, J; Svítek, O.

A formalism is introduced which may describe both standard linearized waves and gravitational waves in Isaacson's high-frequency limit. After emphasizing main differences between the two approximation techniques we generalize the Isaacson method to non-vacuum spacetimes. Then we present three large explicit classes of solutions for high-frequency gravitational waves in particular backgrounds. These involve non-expanding (plane, spherical or hyperboloidal), cylindrical, and expanding (spherical) waves propagating in various universes which may contain a cosmological constant and electromagnetic field. Relations of high-frequency gravitational perturbations of these types to corresponding exact radiative spacetimes are described.
typ:article
journal:Gen. Rel. Grav.
volume:36
nr:0
pages:387-401
year:2004
pacs:04.30.-w; 04.25.-g; 04.20.Jb
eprint:arXiv:gr-qc/0310084
odkaz: http://www.springerlink.com/content/n616h2806p860471/fulltext.pdf
grant:Relativistická fyzika a astrofyzika, GAČR 202/02/0735, 2002-2004; Relativistická teorie gravitace, astrofyzika a kosmologie, GAUK 166/2003, 2003
files:
podolsky_04_feb.pdf (82.68 kB)

Tato stránka byla vygenerována: 2018-10-22 22:57 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page